Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Early HPT showing negative results. Thick uterine wall, periods awaited. Had morning after pills. Concerned

hi , i am 20 days late on my period , i did a HPT when i was 12 days late on my period and it came back negative. I saw a GYN (after 15 days lats) and she did an internal exam said my uterine wall was thick and that i will get my period soon. I did have 2 morning after pills in 2 days on the 11th day of my cycle.
i am really worried now.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

It is not uncommon for emergency contraception to significantly delay ovulation and this is experienced as a significant delay in your period. This can obviously cause concern for pregnanct, but if it has been more than 2-3 weeks since your last episode of unprotected intercourse AND the test is negative, then you are NOT pregnant. Talk with your doctor about ways to 'induce' a period.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor